Mats Gyllenberg
Mats Gyllenberg
Bestätigte E-Mail-Adresse bei helsinki.fi
Titel
Zitiert von
Zitiert von
Jahr
Minimum viable metapopulation size
I Hanski, A Moilanen, M Gyllenberg
The American Naturalist 147 (4), 527-541, 1996
5051996
Two general metapopulation models and the core-satellite species hypothesis
I Hanski, M Gyllenberg
The American Naturalist 142 (1), 17-41, 1993
3921993
Uniting two general patterns in the distribution of species
I Hanski, M Gyllenberg
Science 275 (5298), 397-400, 1997
3421997
Ontogenetic scaling of foraging rates and the dynamics of a size-structured consumer-resource model
L Persson, K Leonardsson, AM De Roos, M Gyllenberg, B Christensen
Theoretical population biology 54 (3), 270-293, 1998
3231998
How should we define fitness in structured metapopulation models? Including an application to the calculation of evolutionarily stable dispersal strategies
JAJ Metz, M Gyllenberg
Proceedings of the Royal Society of London. Series B: Biological Sciences …, 2001
2472001
BODIL: a molecular modeling environment for structure-function analysis and drug design
JV Lehtonen, DJ Still, J Ekholm, D Björklund, Z Iftikhar, M Huhtala, S Repo, ...
Journal of computer-aided molecular design 18 (6), 401-419, 2004
2242004
Single-species metapopulation dynamics: a structured model
M Gyllenberg, I Hanski
Theoretical Population Biology 42 (1), 35-61, 1992
2201992
Competitive exclusion and limiting similarity: a unified theory
G Meszéna, M Gyllenberg, L Pásztor, JAJ Metz
Theoretical population biology 69 (1), 68-87, 2006
2152006
On the formulation and analysis of general deterministic structured population models II. Nonlinear theory
O Diekmann, M Gyllenberg, H Huang, M Kirkilionis, JAJ Metz, HR Thieme
Journal of mathematical biology 43 (2), 157-189, 2001
2092001
On the formulation and analysis of general deterministic structured population models I. Linear theory
O Diekmann, M Gyllenberg, JAJ Metz, HR Thieme
Journal of Mathematical Biology 36 (4), 349-388, 1998
1981998
A nonlinear structured population model of tumor growth with quiescence
M Gyllenberg, GF Webb
Journal of mathematical biology 28 (6), 671-694, 1990
1751990
Steady-state analysis of structured population models
O Diekmann, M Gyllenberg, JAJ Metz
Theoretical population biology 63 (4), 309-338, 2003
1682003
Invasion dynamics and attractor inheritance
SAH Geritz, M Gyllenberg, FJA Jacobs, K Parvinen
Journal of mathematical biology 44 (6), 548-560, 2002
1652002
Does migration stabilize local population dynamics? Analysis of a discrete metapopulation model
M Gyllenberg, G Söderbacka, S Ericsson
Mathematical Biosciences 118 (1), 25-49, 1993
1611993
Evolutionary suicide and evolution of dispersal in structured metapopulations
M Gyllenberg, K Parvinen, U Dieckmann
Journal of mathematical biology 45 (2), 79-105, 2002
1492002
Necessary and sufficient conditions for evolutionary suicide
M Gyllenberg, K Parvinen
Bulletin of mathematical biology 63 (5), 981-993, 2001
1492001
Quiescence as an explanation of Gompertzian tumor growth.
M Gyllenberg, GF Webb
Growth, development, and aging: GDA 53 (1-2), 25, 1989
1491989
Habitat deterioration, habitat destruction, and metapopulation persistence in a heterogenous landscape
M Gyllenberg, I Hanski
Theoretical population biology 52 (3), 198-215, 1997
1381997
The persistence of vertically transmitted fungi in grass metapopulations
K Saikkonen, D Ion, M Gyllenberg
Proceedings of the Royal Society of London. Series B: Biological Sciences …, 2002
1372002
Stability and bifurcation analysis of Volterra functional equations in the light of suns and stars
O Diekmann, P Getto, M Gyllenberg
SIAM journal on Mathematical Analysis 39 (4), 1023-1069, 2008
1282008
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20